# SDR UALA2012070903655

- Difficulty date: July 6, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,234 hours, 23,046 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: Stuck
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY SLIDE DOOR WOULD NOT OPEN WITH MANUAL HANDLE.  FOUND DOOR WAS SEALED WITH OVER SPRAYED PAINT, PAINT WAS FOUND BETWEEN DOOR SEAL AND DOOR, LWR FWD LOCATION.  REMOVED OLD GREASE FROM DOOR LATCH TUBE AND RE-LUBED.  PERFORMED MANUAL AND PNEUMATIC DEPLOYMENT SYSTEM OPS TEST.  OPS CHECKED GOOD.
